# SDR HEEA060019

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tank
- Part number: 206061505115
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK ASSEMBLY IS CRACKED.
